# SDR DALA2014122706815

- Difficulty date: December 26, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT CARGO DOOR OUTER SKIN PREVIOUS REPAIR DOUBLERS, 5EA.  SKIN WAS REPLACED IAW SRM 51-30-1, 51-30-2, 51-30-5.
